Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Quasi-heredity of algebras and their factor algebras


Author: Chang Chang Xi
Journal: Proc. Amer. Math. Soc. 119 (1993), 727-729
MSC: Primary 16P10; Secondary 16E10
MathSciNet review: 1154251
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ be a finite-dimensional algebra over an algebraically closed field and denote by $ N$ the Jacobson radical of $ A$. If there is an integer $ i \geqslant 2$ such that $ A/{N^i}$ is quasi-hereditary, then $ A$ is quasi-hereditary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16P10, 16E10

Retrieve articles in all journals with MSC: 16P10, 16E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1154251-8
PII: S 0002-9939(1993)1154251-8
Keywords: Heredity ideals, hereditary algebras
Article copyright: © Copyright 1993 American Mathematical Society